Publication detail
F-subplanar mappings on spaces with affine connection
HINTERLEITNER, I. MIKEŠ, J.
Czech title
F-subplanární zobazení v postorech s afinní konexí
English title
F-subplanar mappings on spaces with affine connection
Type
conference paper
Language
en
Original abstract
In this paper we study F-subplanar mappings of n-dimensional or infinitely dimensional spaces with a torsion-free affine connection. These mappings are certain generalizations of geodesic and holomorphically projective mappings. We finding here fundamental equations of F-subplanar mappings.
Czech abstract
V článku jsou studována F-subplanární zobrazení pro n- nebo nekonečně dimenzionální prostory s afinní konexí bez torze. Tato zobrazení jsou zobecnění geodetických a holomorfně projektivních zobrazení. Nalezeny rovnice F-subplanárních zobrazení.
English abstract
In this paper we study F-subplanar mappings of n-dimensional or infinitely dimensional spaces with a torsion-free affine connection. These mappings are certain generalizations of geodesic and holomorphically projective mappings. We finding here fundamental equations of F-subplanar mappings.
Keywords in English
F-subplanar mappings, spaces with affine connection
RIV year
2006
Released
07.02.2006
Publisher
FX spol. s.r.o., Bratislava
Location
Strojnícka fakulta, Slovenská technická univerzita, Námestie slobody 17, 81231 Bratislava, Slovensko
ISBN
80-967305-5-X
Book
5th International Conference APLIMAT
Pages from–to
63–68
Pages count
6
BIBTEX
@inproceedings{BUT20724,
author="Irena {Hinterleitner} and Josef {Mikeš},
title="F-subplanar mappings on spaces with affine connection",
booktitle="5th International Conference APLIMAT",
year="2006",
month="February",
pages="63--68",
publisher="FX spol. s.r.o., Bratislava",
address="Strojnícka fakulta,
Slovenská technická univerzita,
Námestie slobody 17,
81231 Bratislava, Slovensko",
isbn="80-967305-5-X"
}